# SDR AALA201709189037

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 62,155 hours, 27,411 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Fod
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE AT THE R2 DOOR IS DIFFICULT TO ARM.  FOUND AND REMOVED DEBRIS FROM 2R DOOR.
